MAUDE Adverse Event Report: ABBOTT VASCULAR INC. EMBOSHIELD NAV6; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

ABBOTT VASCULAR INC. EMBOSHIELD NAV6; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number 22437-19
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported during the procedural preparation of a 190cm emboshield nav 6 embolic protection system (eps), that the tip of the barewire was noted to be broken.Therefore a new emboshield nav 6 was used and the procedure was continued.There was no patient involvement nor clinical delay reported.No additional information was provided.
 
Event or Problem Description
The device return analysis revealed that a broken core could not be confirm, and instead the barewire coils were stretched.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The stretched coils were confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and observations from the returned analysis, the noted stretched coils likely occurred due to inadvertent mishandling during preparation and/or removal from the loading tray.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
EMBOSHIELD NAV6
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22885621
Report Number2024168-2025-08979
Device Sequence Number11974198
Product Code NTE
UDI-Device Identifier08717648137747
UDI-Public(01)08717648137747(17)270630(10)4073062
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22437-19
Device Catalogue Number22437-19
Device Lot Number4073062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown